# SDR YENA201703310232

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 67,080 hours, 25,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5397
- Condition: Failed
- Location: Emergency Lights
- Part time: 71 hours, 23 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AFT EPSU 13WL SHOWED UNIT FAULT.  R & R EPSU & BATTERY PACK IAW AMM 33-51-38. OPS CHECKED GOOD.
